Vol. 14, No. 1, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Degenerate elliptic equations

Raymond Moos Redheffer and Ernst Gabor Straus

Vol. 14 (1964), No. 1, 265–268
Mathematical Subject Classification
Primary: 35.42
Milestones
Received: 19 April 1963
Published: 1 March 1964
Authors
Raymond Moos Redheffer
Ernst Gabor Straus